# SDR CA121129002

- Difficulty date: November 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 1016400113
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 28,820 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THE BORESCOPE INSPECTION AS REQUIRED BY HBC MSB 55-4114, IT WAS OBSERVED THAT THERE WAS A CRACK VISIBLE COMING FROM UNDERNEATH THE TOP RIVET OF THE LT HORIZONTAL STABILIZER ATTACH POINT ANGLE. THIS WAS LATER CONFIRMED BY EDDY CURRENT INSPECTION.  TEMP REPAIR FROM HBC REQUIRES REPEAT OF SB EVERY 60 HOURS UNTIL A, B, C CHECK.
